Published: 1994-09-30

Functional equations for homogeneous polynomials arising from multilinear mappings and their stability

Jens Schwaiger

Abstract

Some characterizations of homogeneous polynomials and of polynomials in general are given. This is done not only in the usual case but also for vector spaces over non archimedean valued fields. Moreover stability results in connection with these characterizations are given.

Download files

Citation rules

Schwaiger, J. (1994). Functional equations for homogeneous polynomials arising from multilinear mappings and their stability. Annales Mathematicae Silesianae, 8, 157–171. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14232

Domyślna okładka

Vol. 8 (1994)
Published: 1994-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.